# SDR ASAA2017030920112

- Difficulty date: March 9, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 26,303 hours, 7,862 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 243
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 73,316 hours, 33,622 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK LIGHT ON AFTER TAKEOFF. WILL NOT RESET WITH QRH PROCEDURE. PRESSURE NORMAL USING RIGHT PACK.  ACFT GROUNDED.  REMOVED AND REPLACED TEMP CONTROL VALVE IAW AMM 21-51-10. BITE TEST AND LEAK CHECKED GOOD.
